# SDR VNAA2017110711101

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,100 hours, 31,577 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED AN AMBER STEERING INOPERATIVE MESSAGE. THE CREW RAN THE QUICK REFERENCE HANDBOOK AND PROCEEDED TO THEIR DESTINATION.  DECLARED AN EMEREGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE CONTROL RESET THE SYSTEM AND THE AIRCRAFT WAS BROUGHT BACK INTO SERVICE.
